# SDR C2XA98BT068

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 8000 · Engine Starting System
- Part: Cup Assy
- Part number: 1452274601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 4225 - CREW REPORTED AIR START CONNECTOR DAMAGED BY RAMP PERSON.  MAINTENANCE REMOVED AND REPLACED AIRSTART CONNECTOR BOX.  OPS AND PRESS CHECKED GOOD.  (M)
